Article

Inventiones mathematicae

, Volume 115, Issue 1, pp 209-217

A quadratic divisor problem

  • W. DukeAffiliated withDepartment of Mathematics, Rutgers UniversityDepartment of Mathematics, University of Toronto
  • , J. B. FriedlanderAffiliated withDepartment of Mathematics, Rutgers UniversityDepartment of Mathematics, University of Toronto
  • , H. IwaniecAffiliated withDepartment of Mathematics, Rutgers UniversityDepartment of Mathematics, University of Toronto

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access